Table of Contents Author Guidelines Submit a Manuscript
Journal of Immunology Research
Volume 2015, Article ID 170852, 8 pages
http://dx.doi.org/10.1155/2015/170852
Research Article

Requirement of Innate Immunity in Tumor-Bearing Mice Cured by Adoptive Immunotherapy Using Tumor-Draining Lymph Nodes

Division of Surgical Oncology, Department of Surgery, University Hospitals Case Medical Center and Case Comprehensive Cancer Center, Cleveland, OH 44106, USA

Received 30 December 2014; Revised 25 March 2015; Accepted 26 March 2015

Academic Editor: David E. Gilham

Copyright © 2015 John Ammori et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

John Ammori, Khaled Hamzeh, Hallie Graor, and Julian Kim, “Requirement of Innate Immunity in Tumor-Bearing Mice Cured by Adoptive Immunotherapy Using Tumor-Draining Lymph Nodes,” Journal of Immunology Research, vol. 2015, Article ID 170852, 8 pages, 2015. https://doi.org/10.1155/2015/170852.